Alert archive / Maine / Gale Warnings in 2011
Gale Warning 10, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Feb 24, 2011, 4:13 PM EST. It took effect at Feb 25, 2011, 8:00 PM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2011, 4:13 PM EST (21:13 UTC)
- In effect from
- Feb 25, 2011, 8:00 PM EST
- Expired
- Feb 26, 2011, 10:30 AM EST
- In force
- 15 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
130 WHUS71 KCAR 242113 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 413 PM EST THU FEB 24 2011 ANZ050>052-250515- /O.CAN.KCAR.SC.Y.0020.110224T2200Z-110225T1000Z/ /O.UPG.KCAR.GL.A.0006.110226T0300Z-110226T1600Z/ /O.NEW.KCAR.GL.W.0010.110226T0300Z-110226T1600Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 413 PM EST THU FEB 24 2011 ...GALE WARNING IN EFFECT FROM 10 PM FRIDAY TO 11 AM EST SATURDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM FRIDAY TO 11 AM EST SATURDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
6 follow-up statements
140 WHUS71 KCAR 250850 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 350 AM EST FRI FEB 25 2011 ANZ050>052-251700- /O.EXT.KCAR.GL.W.0010.110226T0100Z-110226T1600Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 350 AM EST FRI FEB 25 2011 ...GALE WARNING NOW IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EST SATURDAY... THE GALE WARNING IS NOW IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EST SATURDAY. * WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
882 WHUS71 KCAR 251707 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1207 PM EST FRI FEB 25 2011 ANZ050>052-260115- /O.CON.KCAR.GL.W.0010.110226T0100Z-110226T1600Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1207 PM EST FRI FEB 25 2011 ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EST SATURDAY... A GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EST SATURDAY. * WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ VJN
113 WHUS71 KCAR 252057 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 357 PM EST FRI FEB 25 2011 ANZ050>052-260500- /O.CON.KCAR.GL.W.0010.110226T0100Z-110226T1600Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 357 PM EST FRI FEB 25 2011 ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EST SATURDAY... A GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EST SATURDAY. * WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 5 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ VJN
170 WHUS71 KCAR 260213 AAA MWWCAR URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CARIBOU ME 913 PM EST FRI FEB 25 2011 ANZ050>052-261015- /O.CON.KCAR.GL.W.0010.000000T0000Z-110226T1600Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 913 PM EST FRI FEB 25 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EST SATURDAY. * WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HEWITT
348 WHUS71 KCAR 260840 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 340 AM EST SAT FEB 26 2011 ANZ050>052-261700- /O.EXT.KCAR.GL.W.0010.000000T0000Z-110226T1800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 340 AM EST SAT FEB 26 2011 ...GALE WARNING NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THE GALE WARNING IS NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. * WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ NORCROSS
498 WHUS71 KCAR 261530 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 1030 AM EST SAT FEB 26 2011 ANZ050>052-262330- /O.CAN.KCAR.GL.W.0010.000000T0000Z-110226T1800Z/ /O.NEW.KCAR.SC.Y.0021.110226T1530Z-110227T0000Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 1030 AM EST SAT FEB 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT. SEAS 6 TO 9 FEET...EXCEPT 3 T0 5 FEET INTRACOASTAL WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Feb 24, 5:38 AM EST, 10 hours 35 minutes earlier.
Area forecast discussion, Feb 24, 5:38 AM EST, 10 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
538 AM EST THU FEB 24 2011
.SYNOPSIS...
HIGH PRESSURE WILL MOVE EAST OF THE AREA TODAY AND TONIGHT.
LOW PRESSURE WILL TRACK ALONG THE DOWNEAST COAST FRIDAY
AFTERNOON...THEN EXIT THROUGH THE MARITIMES FRIDAY NIGHT.
HIGH PRESSURE WILL BUILD TOWARD THE REGION SATURDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
HIGH PRESSURE CRESTING OVER THE AREA EARLY THIS MORNING WILL MOVE
EAST OF THE REGION TODAY AS A RETURN SOUTHERLY FLOW OF AIR
INCREASES ACROSS THE REGION. A WEAKENING TROUGH OF LOW PRESSURE
APPROACHING FROM THE WEST WILL BRING INCREASING CLOUDS TODAY AND
POSSIBLY A FEW LIGHT SNOW SHOWERS OR FLURRIES. THE TROUGH WILL
DISSIPATE AND MOVE AWAY TONIGHT GIVING WAY TO PARTIAL CLEARING.
CLOUDS WILL THEN BEGIN TO RAPIDLY INCREASE ACROSS DOWNEAST AREAS
LATE TONIGHT AHEAD OF LOW PRESSURE MOVING IN FROM THE SOUTHWEST.
SNOW MAY REACH SOME COASTAL AREAS TOWARD MORNING ON FRIDAY.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
MODELS ARE IN GENERAL AGREEMENT WITH LOW PRESSURE APPROACHING
FROM THE SOUTHWEST FRIDAY MORNING...THEN TRACKING ALONG THE
DOWNEAST COAST DURING THE AFTERNOON. THE BEST ISENTROPIC
LIFT...MID LEVEL FRONTOGENESIS AND UPPER LEVEL JET SUPPORT WILL
OCCUR ACROSS THE FORECAST AREA THROUGH THE AFTERNOON INTO THE
EARLY EVENING HOURS WHEN THE HEAVIEST PRECIPITATION IS EXPECTED TO
OCCUR. BASED ON CRITICAL THICKNESSES...GENERALLY EXPECT SNOW
ACROSS NORTHERN/CENTRAL PORTIONS OF THE FORECAST AREA THOUGH SLEET
COULD OCCASIONALLY MIX WITH THE SNOW ACROSS CENTRAL AREAS. ACROSS
DOWNEAST AREAS...EXPECT PRECIPITATION WILL START IN THE FORM OF
SNOW DURING THE MORNING THEN TRANSITION TO SLEET AND RAIN DURING
THE AFTERNOON ACROSS INTERIOR DOWNEAST AREAS WITH ALL RAIN
DEVELOPING ALONG THE DOWNEAST COAST. WINTER STORM WATCHES ARE NOW
IN EFFECT FOR FRIDAY INTO FRIDAY NIGHT FOR MUCH OF THE FORECAST
AREA WITH THE EXCEPTION OF THE DOWNEAST COAST. THE LOW WILL EXIT
THROUGH THE MARITIMES FRIDAY NIGHT. SNOW WILL PERSIST ACROSS
NORTHERN AREAS EARLY FRIDAY NIGHT...WITH PRECIPITATION
TRANSITIONING BACK TO SNOW DOWNEAST WITH COLDER AIR BEING DRAWN
ACROSS THE REGION IN THE WAKE OF THE EXITING LOW. THE SNOW WILL
TAPER TO SNOW SHOWERS BEFORE ENDING OVERNIGHT. WINDS WILL INCREASE
ACROSS THE REGION LATER FRIDAY NIGHT. HIGH PRESSURE WILL BUILD
EAST SATURDAY WITH PARTLY/MOSTLY SUNNY SKIES CROSS THE REGION.
WINDS WILL REMAIN GUSTY SATURDAY. HIGH PRESSURE WILL REMAIN
ACROSS NORTHERN AREAS SATURDAY NIGHT WITH PARTLY CLOUDY SKIES.
CLOUD COVER COULD INCREASE ACROSS DOWNEAST AREAS SATURDAY NIGHT TO
THE NORTH OF A FRONTAL BOUNDARY LOCATED SOUTH OF THE REGION.
TEMPERATURES WILL BE AT ABOVE NORMAL LEVELS FRIDAY...WITH BELOW
NORMAL LEVEL TEMPERATURES SATURDAY.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
HIGH PRESSURE WILL MOVE EAST OF THE REGION SUNDAY WITH PARTLY
SUNNY/MOSTLY CLOUDY SKIES ACROSS NORTHERN AREAS. LOW PRESSURE
TRACKING SOUTH OF THE REGION SUNDAY WILL KEEP MORE EXTENSIVE
CLOUD COVER AND A CHANCE OF SNOW SHOWERS ACROSS DOWNEAST AREAS.
MODELS INDICATE INTENSIFYING LOW PRESSURE TRACKING THROUGH THE
GREAT LAKES MONDAY...WITH THE STRONG LOW TRACKING JUST NORTH OF
MAINE MONDAY NIGHT. THIS LOW WILL DRAW WARMER AIR ACROSS THE
REGION WITH SNOW TRANSITIONING TO A WINTRY MIX ACROSS NORTHERN
AREAS...WITH A WINTRY MIX TRANSITIONING TO RAIN ACROSS
CENTRAL/DOWNEAST AREAS. STRONG WINDS ARE ALSO POSSIBLE ACROSS THE
REGION MONDAY IN ADVANCE OF THE LOW...PARTICULARLY ACROSS DOWNEAST
AREAS AND ALONG THE COAST. THE LOW WILL EXIT THROUGH THE MARITIMES
TUESDAY...DRAWING COLDER AIR BACK ACROSS THE REGION WITH A CHANCE
OF SNOW SHOWERS PARTICULARLY ACROSS THE NORTH AND MOUNTAINS. A
DISTURBANCE CROSSING THE REGION WEDNESDAY COULD KEEP THE CHANCE
OF SNOW SHOWERS ACROSS THE FORECAST AREA. TEMPERATURES WILL BE AT
BELOW NORMAL LEVELS SUNDAY...AT ABOVE NORMAL LEVELS MONDAY...AT
NEAR NORMAL LEVELS TUESDAY THEN FALLING TO BELOW NORMAL LEVELS
WEDNESDAY.
&&
.AVIATION /06Z THURSDAY THROUGH MONDAY/...
NEAR TERM: VFR CONDITIONS ARE EXPECTED TODAY AND TONIGHT ACROSS
THE AREA.
SHORT TERM: IFR/LIFR CONDITIONS WILL OCCUR ACROSS THE REGION
FRIDAY INTO EARLY FRIDAY NIGHT. OCCASIONAL MVFR CONDITIONS COULD
PERSIST ACROSS THE REGION LATER FRIDAY NIGHT INTO
SATURDAY...PARTICULARLY ACROSS THE NORTH AND MOUNTAINS. GENERALLY
VFR CONDITIONS ARE EXPECTED ACROSS THE REGION SUNDAY...THOUGH
OCCASIONAL MVFR CONDITIONS ARE POSSIBLE DOWNEAST. CONDITIONS WILL
LOWER TO IFR/LIFR LEVELS MONDAY. STRONG WINDS WILL ALSO DEVELOP
ACROSS THE REGION MONDAY...WITH WIND SHEAR ALSO A POSSIBLE CONCERN.
&&
.MARINE...
NEAR TERM: WINDS SHOULD REMAIN BELOW SCA THROUGH MID AFTERNOON.
SOUTH WINDS BEHIND DEPARTING HIGH PRESSURE SHOULD THEN REACH SCA
IN GUSTS TO 25 KT LATE TODAY INTO TONIGHT.
SHORT TERM: SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED ACROSS THE
WATERS FRIDAY. GALE FORCE WINDS ARE THEN POSSIBLE ACROSS THE
WATERS IN THE WAKE OF THE LOW FRIDAY EVENING THROUGH SATURDAY
MORNING. A GALE WATCH IS IN EFFECT FOR THE WATERS FRIDAY EVENING
THROUGH SATURDAY MORNING. SMALL CRAFT ADVISORY CONDITIONS ARE THEN
EXPECTED LATER SATURDAY INTO SATURDAY NIGHT. A STRONG GALE IS THEN
POSSIBLE ACROSS THE WATERS MONDAY. VISIBILITIES WILL BE REDUCED IN
RAIN AND SNOW FRIDAY INTO FRIDAY NIGHT. SNOW SHOWERS ARE POSSIBLE
SUNDAY. VISIBILITIES WILL LOWER IN DEVELOPING RAIN MONDAY.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WATCH FROM FRIDAY MORNING THROUGH LATE FRIDAY
NIGHT FOR MEZ001>006-010.
WINTER STORM WATCH FROM FRIDAY MORNING THROUGH LATE FRIDAY
NIGHT FOR MEZ011-015>017-031-032.
MARINE...GALE WATCH FROM FRIDAY EVENING THROUGH SATURDAY MORNING FOR
ANZ050>052.
SMALL CRAFT ADVISORY FROM 5 PM THIS AFTERNOON TO 5 AM EST
FRIDAY FOR ANZ050>052.
&&
NEAR TERM...BLOOMER
SHORT TERM...NORCROSS
LONG TERM...NORCROSS
AVIATION...BLOOMER
MARINE...BLOOMER/NORCROSSHazardous weather outlook, Feb 24, 4:04 PM EST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 404 PM EST THU FEB 24 2011 MEZ002>006-252200- NORTHEAST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS- NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- 404 PM EST THU FEB 24 2011 ...WINTER STORM WARNING IN EFFECT FROM NOON FRIDAY TO 4 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ010-011-015>017-031-032-252200- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- 404 PM EST THU FEB 24 2011 ...WINTER STORM WARNING IN EFFECT FROM 9 AM FRIDAY TO 4 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ001-252200- NORTHWEST AROOSTOOK- 404 PM EST THU FEB 24 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM NOON FRIDAY TO 4 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN MAINE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ029-030-252200- COASTAL HANCOCK-COASTAL WASHINGTON- 404 PM EST THU FEB 24 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 4 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-252200- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 404 PM EST THU FEB 24 2011 ...GALE WARNING IN EFFECT FROM 10 PM FRIDAY TO 11 AM EST SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VJN
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 6:46 AM EST | Gale Watch | CAR | 9 hr | |
| Feb 24, 6:46 AM EST | Small Craft Advisory | CAR | 9 hr | |
| Feb 24, 4:03 PM EST | Winter Storm Warning | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington | 32 hr |
| Feb 24, 4:03 PM EST | Winter Weather Advisory | CAR | Aroostook, Hancock, Washington | 19 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.